When I started taking metformin, my dosage gradually increased over a 6 week period, so I wasn't taking that much in the begining. I got up to my full dosage and I was fine, but the past few weeks I have been having chronic stomach problems. I don't think that I am sick because it wouldn't last this long, so I think it is the metformin. I have also lost some weight...could my dosage be too high for me now? Could that be what is bothering my stomach so badly? Is it normal to develop side effects months after you start taking it? I plan on asking my dr about it, but I wanted to see what you guys have experienced. Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...